このエントリーをはてなブックマークに追加
ID 33110
フルテキストURL
著者
Bin-Saad, Maged G. Aden University
抄録

An attempt is made here to introduce and study a pair of double power series associated with the generalized zeta function due to Erdélyi Φ(x; z; a) together with related sums, integral representations, generating relations and N-fractional calculus. A number of (known and new) results shown to follow as special cases of our theorems.

発行日
2007-01
出版物タイトル
Mathematical Journal of Okayama University
49巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol49/iss1/2